The propagation of polarization for systems of transversal type

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332836

Arkiv for Matematik, 33, (2), 249-279, 1994.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ]
@inproceedings{nils1994the,
  title={The propagation of polarization for systems of transversal type},
  author={Nils Dencker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203545999218645},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={2},
  pages={249-279},
  year={1994},
}
Nils Dencker. The propagation of polarization for systems of transversal type. 1994. Vol. 33. In Arkiv for Matematik. pp.249-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203545999218645.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved